MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR; TMS

NEURONETICS, INC. NEUROSTAR; TMS
Model Number NEUROSTAR TMS THERAPY SYTEM 3..0
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Headache (1880); Unspecified Eye / Vision Problem (4471)
Date of Event 11/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The person who posted the alleged adverse event did not respond to a request to contact neuronetics' customer service to obtain additional information.Patient information, believed to be that of the person posting the complaint (based on name and location), was found in the trakstar database which included the provider's contact details.The provider did not return communication attempts by neuronetics for additional information.The trakstar database practice notes state that the patient did not have any side effects during her treatment.Based on the limited information, no conclusions can be drawn but neuronetics is submitting out of an abundance of caution.
 
Event or Problem Description
Neuronetics was made aware of negative comments, on a neurostar post, by the company's social media monitor including one that alleged that tms treatment caused (nonspecific) eyesight issues and chronic migraines.

Brand Name
NEUROSTAR
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key22470844
Report Number3004824012-2025-00040
Device Sequence Number4235036
Product Code OBP
UDI-Device Identifier00869378000117
UDI-Public00869378000117
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR TMS THERAPY SYTEM 3..0
Device Catalogue Number81-02315-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale